# SDR MALA110295

- Difficulty date: January 1, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 12,139 hours, 11,428 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455025
- Part serial: 1711
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, AFTER SELECTING LANDING GEAR UP,  RECEIVED "A SKID INBD" CAUTION AND "PARK BRAKE SOV" CAUTION DISPLAYED.  LANDING GEAR REMAINED DOWN.  RAN THE NON-NORMAL CHECKLIST.  WHEN SELECTING LANDING GEAR HANDLE DOWN CAUTIONS WENT AWAY.  PERFORMED CONTINUITY CHECKS OF LANDING GEAR HANDLE.  NO DEFECTS FOUND.  PERFORMED EXTENSION RETRACTION CHECKS IAW AMM 32-30-00.  COULD NOT DUPLICATE FAULT.  NOTED DI11 OFF CODE LATCHED ON PSEU (LANDING GEAR HANDLE/WIRING TO PSEU).  REPLACED LANDING GEAR CONTROL HANDLE, IAW AMM 32-31-01.  ALL CHECKS GOOD AT THIS TIME.  ACFT OK FOR SERVICE.  CLEARED PSEU MEMORY.  ALSO REF FIM 32-60-00, BLOCK 6.
